RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 3, Pages 355–364 (Mi mz6429)  

Limits of indeterminacy of the $(C,k)$-means of a trigonometric series and the Cross $H^k$-integral

V. A. Sklyarenko


Full text: PDF file (576 kB)

English version:
Mathematical Notes, 1980, 28:3, 645–650

Bibliographic databases:

UDC: 517.5
Received: 15.01.1979

Citation: V. A. Sklyarenko, “Limits of indeterminacy of the $(C,k)$-means of a trigonometric series and the Cross $H^k$-integral”, Mat. Zametki, 28:3 (1980), 355–364; Math. Notes, 28:3 (1980), 645–650

Citation in format AMSBIB
\Bibitem{Skl80}
\by V.~A.~Sklyarenko
\paper Limits of indeterminacy of the $(C,k)$-means of a trigonometric series and the Cross $H^k$-integral
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 3
\pages 355--364
\mathnet{http://mi.mathnet.ru/mz6429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594203}
\zmath{https://zbmath.org/?q=an:0461.42003}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 3
\pages 645--650
\crossref{https://doi.org/10.1007/BF01158321}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200004}


Linking options:
  • http://mi.mathnet.ru/eng/mz6429
  • http://mi.mathnet.ru/eng/mz/v28/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019